BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2012 Volume 21 >

Please use this identifier to cite or link to this item:

Title: Hyperbolic Double-Complex Laplace Operator
Authors: N. Apostolova, Lilia
Keywords: hyperbolic double-complex Laplace operator
hyperbolic decomplexification
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 267p-278p
Abstract: In this paper is introduced the hyperbolic double-complex Laplace operator. The hyperbolic decomplexification of the hyperbolic doublecomplex Laplace operator and its characteristic set is found. The exponential eigenfunctions of the zero eigenvalue of the hyperbolic double-complex Laplace operator are found as well.
Description: 2010 Mathematics Subject Classification: 35G35, 32A30, 30G35.
ISSN: 0204-9805
Appears in Collections:2012 Volume 21

Files in This Item:

File Description SizeFormat
Pliska-21-2012-267-278.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License